Works matching DE "FRACTIONAL integrals"
Results: 2498
A two-weight boundedness criterion and its applications.
- Published in:
- Analysis & Applications, 2024, v. 22, n. 8, p. 1303, doi. 10.1142/S0219530524500180
- By:
- Publication type:
- Article
Boundedness and compactness of commutators associated with Lipschitz functions.
- Published in:
- Analysis & Applications, 2022, v. 20, n. 1, p. 35, doi. 10.1142/S0219530521500226
- By:
- Publication type:
- Article
Boundedness and compactness characterizations of Riesz transform commutators on Morrey spaces in the Bessel setting.
- Published in:
- Analysis & Applications, 2019, v. 17, n. 1, p. 145, doi. 10.1142/S0219530518500227
- By:
- Publication type:
- Article
Irregularities of distribution with respect to strips.
- Published in:
- Acta Mathematica Hungarica, 2006, v. 110, n. 1/2, p. 13, doi. 10.1007/s10474-006-0003-2
- By:
- Publication type:
- Article
A wavelet collocation method for fractional Black–Scholes equations by subdiffusive model.
- Published in:
- Numerical Methods for Partial Differential Equations, 2024, v. 40, n. 5, p. 1, doi. 10.1002/num.23103
- By:
- Publication type:
- Article
New extensions of Hermite–Hadamard inequalities via generalized proportional fractional integral.
- Published in:
- Numerical Methods for Partial Differential Equations, 2024, v. 40, n. 2, p. 1, doi. 10.1002/num.22767
- By:
- Publication type:
- Article
Finite element algorithm with a second‐order shifted composite numerical integral formula for a nonlinear time fractional wave equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2024, v. 40, n. 1, p. 1, doi. 10.1002/num.23066
- By:
- Publication type:
- Article
Numerical solutions of fractional parabolic equations with generalized Mittag–Leffler kernels.
- Published in:
- Numerical Methods for Partial Differential Equations, 2024, v. 40, n. 1, p. 1, doi. 10.1002/num.22699
- By:
- Publication type:
- Article
Some new integral inequalities associated with generalized proportional fractional operators.
- Published in:
- Numerical Methods for Partial Differential Equations, 2022, v. 38, n. 5, p. 1149, doi. 10.1002/num.22717
- By:
- Publication type:
- Article
A formally second‐order backward differentiation formula Sinc‐collocation method for the Volterra integro‐differential equation with a weakly singular kernel based on the double exponential transformation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2022, v. 38, n. 4, p. 830, doi. 10.1002/num.22703
- By:
- Publication type:
- Article
The BDF2 FDM for the fourth‐order equations with the multi‐term R‐L fractional integral kernels.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 6, p. 3042, doi. 10.1002/num.22817
- By:
- Publication type:
- Article
A numerical method for solving variable‐order fractional diffusion equations using fractional‐order Taylor wavelets.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 3, p. 2668, doi. 10.1002/num.22761
- By:
- Publication type:
- Article
Legendre wavelet collocation method for fractional optimal control problems with fractional Bolza cost.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 2, p. 1693, doi. 10.1002/num.22604
- By:
- Publication type:
- Article
Weighted Hermite–Hadamard–Mercer type inequalities for convex functions.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 1, p. 118, doi. 10.1002/num.22521
- By:
- Publication type:
- Article
A compact finite difference scheme for the fourth‐order time‐fractional integro‐differential equation with a weakly singular kernel.
- Published in:
- Numerical Methods for Partial Differential Equations, 2020, v. 36, n. 2, p. 439, doi. 10.1002/num.22436
- By:
- Publication type:
- Article
Numerical solution of nonlinear partial quadratic integro‐differential equations of fractional order via hybrid of block‐pulse and parabolic functions.
- Published in:
- Numerical Methods for Partial Differential Equations, 2019, v. 35, n. 3, p. 1134, doi. 10.1002/num.22342
- By:
- Publication type:
- Article
Generalized convolution quadrature for non smooth sectorial problems.
- Published in:
- Calcolo, 2025, v. 62, n. 1, p. 1, doi. 10.1007/s10092-024-00629-6
- By:
- Publication type:
- Article
Adaptive finite element approximation of bilinear optimal control problem with fractional Laplacian.
- Published in:
- Calcolo, 2024, v. 61, n. 4, p. 1, doi. 10.1007/s10092-024-00611-2
- By:
- Publication type:
- Article
Two-dimensional Jacobi pseudospectral quadrature solutions of two-dimensional fractional Volterra integral equations.
- Published in:
- Calcolo, 2023, v. 60, n. 4, p. 1, doi. 10.1007/s10092-023-00545-1
- By:
- Publication type:
- Article
A new Legendre operational technique for delay fractional optimal control problems.
- Published in:
- Calcolo, 2016, v. 53, n. 4, p. 521, doi. 10.1007/s10092-015-0160-1
- By:
- Publication type:
- Article
Generalized Local Morrey Spaces and Fractional Integral Operators with Rough Kernel.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 193, n. 2, p. 211, doi. 10.1007/s10958-013-1448-9
- By:
- Publication type:
- Article
The Riesz potential as a multilinear operator into general BMO spaces.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 173, n. 6, p. 643, doi. 10.1007/s10958-011-0264-3
- By:
- Publication type:
- Article
On algebraic trigonometric integro splines.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2020, v. 100, n. 2, p. N.PAG, doi. 10.1002/zamm.201900262
- By:
- Publication type:
- Article
Local radial basis function scheme for solving a class of fractional integro‐differential equations based on the use of mixed integral equations.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2019, v. 99, n. 8, p. N.PAG, doi. 10.1002/zamm.201800236
- By:
- Publication type:
- Article
Adaptive fractional integral terminal sliding mode power control of UPFC in DFIG wind farm penetrated multimachine power system.
- Published in:
- Protection & Control of Modern Power Systems, 2018, v. 3, n. 1, p. N.PAG, doi. 10.1186/s41601-018-0079-z
- By:
- Publication type:
- Article
BOUNDEDNESS CRITERIA FOR LINEAR AND MULTILINEAR FRACTIONAL INTEGRAL OPERATORS IN LORENTZ SPACES.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2024, v. 178, n. 2, p. 331
- By:
- Publication type:
- Article
TWO-WEIGHT CRITERIA FOR MULTIPLE FRACTIONAL INTEGRALS IN MIXED-NORMED LEBESGUE SPACES.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2023, v. 177, n. 3, p. 505
- By:
- Publication type:
- Article
ONE-SIDED POTENTIALS IN WEIGHTED CENTRAL MORREY SPACES.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2023, v. 177, n. 3, p. 495
- By:
- Publication type:
- Article
ON FRACTIONAL OPERATORS IN STUMMEL SPACES.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2023, v. 177, n. 3, p. 487
- By:
- Publication type:
- Article
EMBEDDINGS AND REGULARITY OF POTENTIALS IN GRAND VARIABLE EXPONENT FUNCTION SPACES.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2023, v. 177, n. 2, p. 309
- By:
- Publication type:
- Article
DUALITY AND INTERPOLATION FOR WEIGHTED GRAND MORREY SPACES.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2023, v. 177, n. 1, p. 149
- By:
- Publication type:
- Article
BOUNDEDNESS WEIGHTED CRITERIA FOR MULTILINEAR RIEMANN-LIOUVILLE INTEGRAL OPERATORS.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2023, v. 177, n. 1, p. 147
- By:
- Publication type:
- Article
TRACE INEQUALITIES FOR FRACTIONAL INTEGRALS IN CENTRAL MORREY SPACES.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2022, v. 176, n. 3, p. 447
- By:
- Publication type:
- Article
SHARP OLSEN'S INEQUALITY FOR MULTILINEAR RIESZ POTENTIALS.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2021, v. 175, n. 3, p. 433
- By:
- Publication type:
- Article
A NOTE ON THE MULTIPLE FRACTIONAL INTEGRALS DEFINED ON THE PRODUCT OF NONHOMOGENEOUS MEASURE SPACES.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2020, v. 174, n. 2, p. 257
- By:
- Publication type:
- Article
ON THE BOUNDEDNESS OF MULTIPLE CAUCHY SINGULAR AND FRACTIONAL INTEGRALS DEFINED ON THE PRODUCT OF RECTIFIABLE CURVES.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2020, v. 174, n. 2, p. 251
- By:
- Publication type:
- Article
Inequalities involving general fractional integrals of p-convex functions.
- Published in:
- Turkish Journal of Mathematics, 2023, v. 47, n. 7, p. 2028, doi. 10.55730/1300-0098.3479
- By:
- Publication type:
- Article
A study on conformable fractional version of Bullen-type inequalities.
- Published in:
- Turkish Journal of Mathematics, 2023, v. 47, n. 4, p. 1306, doi. 10.55730/1300-0098.3429
- By:
- Publication type:
- Article
Some remarks on parameterized inequalities involving conformable fractional operators.
- Published in:
- Turkish Journal of Mathematics, 2023, v. 47, n. 2, p. 590, doi. 10.55730/1300-0098.3381
- By:
- Publication type:
- Article
Novel results on trapezoid-type inequalities for conformable fractional integrals.
- Published in:
- Turkish Journal of Mathematics, 2023, v. 47, n. 2, p. 425, doi. 10.55730/1300-0098.3371
- By:
- Publication type:
- Article
Discrete fractional integrals, lattice points on short arcs, and diophantine approximation.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 7, p. 2867, doi. 10.55730/1300-0098.3306
- By:
- Publication type:
- Article
A fixed point theorem using condensing operators and its applications to Erdélyi-Kober bivariate fractional integral equations.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 6, p. 2513, doi. 10.55730/1300-0098.3284
- By:
- Publication type:
- Article
Hermite-Hadamard-Mercer type inclusions for interval-valued functions via Riemann-Liouville fractional integrals.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 6, p. 2193, doi. 10.55730/1300-0098.3263
- By:
- Publication type:
- Article
Study of the φ-generalized type k-fractional integrals or derivatives and some of their properties.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 4, p. 1384, doi. 10.55730/1300-0098.3167
- By:
- Publication type:
- Article
Boundedness for variable fractional integral operators and their commutators on Herz-Hardy spaces with variable exponent.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 4, p. 1132, doi. 10.55730/1300-0098.3148
- By:
- Publication type:
- Article
On some fractional operators generated from Abel's formula.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 1, p. 1, doi. 10.3906/mat-2010-53
- By:
- Publication type:
- Article
On the extension of Hermite–Hadamard type inequalities for coordinated convex mappings.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 6, p. 2731, doi. 10.3906/mat-2104-24
- By:
- Publication type:
- Article
Two-weight norm inequalities for some fractional type operators related to Schrödinger operator on weighted Morrey spaces.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 6, p. 2646, doi. 10.3906/mat-2105-64
- By:
- Publication type:
- Article
Some applications of fractional calculus for analytic functions.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 5, p. 2025, doi. 10.3906/mat-2103-23
- By:
- Publication type:
- Article
On the analytical development of incomplete Riemann-Liouville fractional calculus.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 3, p. 1418, doi. 10.3906/mat-2101-64
- By:
- Publication type:
- Article